# SDR 9WGA5122017062101

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N512JN
- Make and model: Doug MD-11F
- Aircraft serial: 48512
- Aircraft time: 96,239 hours, 13,199 cycles
- Engine: Ge CF680C2D1F
- Engine time: 82,751 hours, 12,351 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FLAMED OUT AT FL330 DURING DESCENT. RESTARTED AT FL170.
